Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 143, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 2, 2006, 4:20 PM CDT for 4 counties in Missouri. It was in force for 70 min. 34 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 4:20 PM CDT (21:20 UTC)
- Expired
- Apr 2, 2006, 5:30 PM CDT
- In force
- 70 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties City of Saint Louis, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 9 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 4:30 PM CDT | TSTM WND DMG | 4 Nw New Melle, MO | UTILITY POLES DOWN |
| Apr 2, 4:35 PM CDT | TSTM WND DMG | Lake St. Louis, MO | ESTIMATED GUSTS TO 60 MPH...VINYL SIDING BLOWN OFF HOUSE |
| Apr 2, 4:35 PM CDT | TSTM WND GST 65 | Wentzville, MO | |
| Apr 2, 4:40 PM CDT | TSTM WND DMG | Lake St. Louis, MO | POWER LINES AND POWER POLES DOWN AT INTERSECTION OF MEXICO AND GUTHERIE ROADS |
| Apr 2, 4:45 PM CDT | TSTM WND DMG | O'Fallon, MO | CAR PORT BLOWN DOWN AT SONDERMAN AND VETERANS MEMORIAL PARKWAY |
| Apr 2, 4:45 PM CDT | TSTM WND DMG | Richmond Heights, MO | 10 INCH TREE LIMBS DOWN |
| Apr 2, 4:45 PM CDT | TSTM WND DMG | St. Peters, MO | SHINGLE DAMAGE TO ROOFS ALONG MEXICO ROAD...INCLUDING GREEN FOREST ESTATES...60 FOOT BY 5 FOOT SECTION OF ROOF BLOWN OFF OF FRANCOIS HOWELL NORTH HIGH SCHOOL. |
| Apr 2, 4:55 PM CDT | TSTM WND DMG | Ballwin, MO | TREES DOWN AT MANCHESTER AND NEW BALLWIN |
| Apr 2, 4:55 PM CDT | TSTM WND DMG | Cottleville, MO | ROOFS DAMAGED BY HIGH WINDS |
| Apr 2, 4:55 PM CDT | TSTM WND DMG | O'Fallon, MO | STREET SIGN RIPPED OFF ITS POLE |
| Apr 2, 4:55 PM CDT | TSTM WND DMG | Wildwood, MO | *** 1 FATAL *** A TREE FELL ON A MAN IN CASTLEWOOD PARK JUST OFF KEIFER CREEK ROAD KILLING HIM. |
| Apr 2, 5:00 PM CDT | TSTM WND DMG | Crestwood, MO | 18 INCH DIAMETER TREE BLOWN DOWN |
| Apr 2, 5:00 PM CDT | TSTM WND DMG | St. Louis, MO | NUMEROUS LARGE TREES BLOWN DOWN IN FOREST PARK. |
| Apr 2, 5:00 PM CDT | TSTM WND GST 0 | Oakville, MO | OFF DUTY WEATHER OBSERVER REGISTERED GUSTS TO 60 MPH ON WIND INSTRUMENT AT HOME. |
| Apr 2, 5:00 PM CDT | HAIL 0.75 | Antonia, MO | |
| Apr 2, 5:01 PM CDT | TSTM WND DMG | Byrnes Mill, MO | SIDING AND SHINGLES REMOVED FROM HOMES. |
| Apr 2, 5:02 PM CDT | TSTM WND GST 70 | Hazelwood, MO | WIND GUSTED TO 61 KNOTS AT 2202 Z AT LAMBERT ST LOUIS INTERNATIONAL AIRPORT |
| Apr 2, 5:03 PM CDT | TSTM WND DMG | Byrnes Mill, MO | SMALL PLANE OVERTURNED AND METAL STRUCTURE COVERING PLANE DESTROYED. |
| Apr 2, 5:05 PM CDT | TSTM WND DMG | Ballwin, MO | LARGE TREES DAMAGED |
| Apr 2, 5:05 PM CDT | TSTM WND DMG | Fenton, MO | SHINGLES BLOWN OFF ROOFS AT HWY 55/270 |
| Apr 2, 5:05 PM CDT | TSTM WND DMG | Overland, MO | 36 INCH DIAMETER TREE BLOWN DOWN |
| Apr 2, 5:05 PM CDT | TSTM WND DMG | St. Charles, MO | 3 TO 4 INCH TREE LIMBS SNAPPED OFF |
| Apr 2, 5:05 PM CDT | TSTM WND DMG | St. Peters, MO | NEAR MEXICO AND MUEGGE ROAD...TREE BLEW DOWN INTO A CAR WINDSHIELD AT THE HOME DEPOT. |
| Apr 2, 5:10 PM CDT | FUNNEL CLOUD | Fenton, MO | ALSO WIND DAMAGE REPORTED AT I-55 AND TELEGRAPH ROAD |
| Apr 2, 5:10 PM CDT | TSTM WND DMG | Manchester, MO | ROOF DAMAGE AT A SHELL STAION AT 141 AND MANCHESTER RD. |
| Apr 2, 5:10 PM CDT | TSTM WND DMG | Overland, MO | LARGE TREES DOWNED |
| Apr 2, 5:10 PM CDT | TSTM WND DMG | Pevely, MO | TREES DOWN BLOCKING ROAD |
| Apr 2, 5:10 PM CDT | TSTM WND DMG | St. Louis, MO | CLAY TILES BLOWN OFF ROOF ON PERNOUD, SHINGLES OFF SEVERAL ROOFS AND 6 INCH DIAMETER TREE LIMBS DOWN AT CHIPPEWA AND KINGSHIGHWAY |
| Apr 2, 5:10 PM CDT | TSTM WND DMG | Town And Country, MO | ROOF DAMAGE AT WITEFIELD SCHOOL |
| Apr 2, 5:10 PM CDT | TSTM WND DMG | Webster Groves, MO | 14 INCH DIAMETER PINE TREES BLOWN DOWN |
| Apr 2, 5:15 PM CDT | TSTM WND DMG | Brentwood, MO | BUILDING DAMAGE AT ST. MARY ELEMENTARY SCHOOL, STREET SIGHS BLOWN DOWN |
| Apr 2, 5:20 PM CDT | TSTM WND DMG | Overland, MO | TREE BLOCKING ROAD AT INTERSECTION OF FLORA AND SPENCER |
| Apr 2, 5:25 PM CDT | TSTM WND DMG | 10 N Hillsboro, MO | TREES DOWN, ROOF DAMAGE, NO POWER AT FORESTHAVEN SUBDIVISION NEAR IMPERIAL |
| Apr 2, 5:25 PM CDT | TSTM WND DMG | 3 W Barnhart, MO | ROOF BLOWN OFF ONE BUILDING...ROOF DAMAGE TO ANOTHER IN ANTONIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 36 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:50 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 022122
SVRLSX
MOC099-183-189-510-022230-
/O.NEW.KLSX.SV.W.0143.060402T2120Z-060402T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON COUNTY IN EAST CENTRAL MISSOURI
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
ST. LOUIS CITY IN EAST CENTRAL MISSOURI
* UNTIL 530 PM CDT
* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF WENTZVILLE TO
24 MILES SOUTHWEST OF NEW MELLE TO 43 MILES SOUTHWEST OF DE SOTO...
OR ALONG A LINE EXTENDING FROM WRIGHT CITY TO 8 MILES WEST OF UNION
TO 9 MILES SOUTHEAST OF STEELVILLE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WENTZVILLE...
NEW MELLE...
ST. PAUL...
LAKE ST. LOUIS...
DEFIANCE...
DARDENNE PRAIRIE...
OFALLON...
WILDWOOD...
WELDON SPRING...
ST. PETERS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3886 9099 3864 9090 3856 9081 3802 9066
3810 9036 3898 9015 3892 9062
$$
CVKING1 follow-up statement
000
WWUS53 KLSX 022139 RRA
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
440 PM CDT SUN APR 2 2006
MOC099-183-189-510-022230-
/O.CON.KLSX.SV.W.0143.000000T0000Z-060402T2230Z/
JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
440 PM CDT SUN APR 2 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR ST. CHARLES...ST. LOUIS...ST. LOUIS CITY AND JEFFERSON
COUNTIES...
AT 437 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH FROM 18 MILES SOUTHWEST OF DE SOTO TO 6
MILES NORTH OF FLINT HILL...MOVING EAST AT 50 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
ST. PAUL...OERMANN...OFALLON...DARDENNE PRAIRIE...WILDWOOD...WELDON
SPRING...ST. PETERS...MORSE MILL...SCOTSDALE AND PARKDALE.
LAT...LON 3886 9099 3864 9090 3856 9081 3802 9066
3810 9036 3898 9015 3892 9062
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 1:49 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 2, 1:49 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 149 PM CDT SUN APR 2 2006 .DISCUSSION... SURFACE LOW WAS LOCATED OVER THE SOUTHWEST CORNER OF IA EARLY THIS AFTERNOON WITH WARM FRONT DRAPED ACROSS NORTH MO. SURFACE DEWPOINTS HAVE INCREASED INTO LOWER 60S ACROSS MOST OF THE FORECAST AREA. THE LAPS DATA FROM 18Z INDICATED CAPES HAVE INCREASED TO 2500 J/KG ACROSS CENTRAL MO WITH THE CIN LESS THAN 40. LIS ARE AROUND -9. MSAS SURFACE MOISTURE CONVERGENCE EXTENDED FROM CENTRAL MO INTO THE EASTERN OZARKS AT SAME TIME. STRONG H5 SHORT WAVE WILL ROLL ACROSS THE AREA TONIGHT. MODELS FORECAST A 160 METER HEIGHT FALL CENTER OVER NORTHERN INDIANA BY 12Z MONDAY. RIDGE BUILDS FROM THE GREAT PLAINS INTO THE AREA BY WEDNESAY. THE GFS CLOSES OFF AN UPPER LOW OVER WY EARLY THURSDAY WITH SYSTEM FORECAST TO MOVE SLOWLY INTO THE MIDWEST BY LATE IN THE WEEK. THE GFS IS COMING AROUND TO THE EUROPEAN SOLUTION FROM LAST EVENINGS RUN. PLAYING A WAITING GAME FOR CONVECTION TO DEVELOP ACROSS THE WESTERN PORTION OF THE FORECAST AREA. TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT. NEXT BEST CHANCE OF RAIN RETURNS TO THE AREA BY EARLY WEDNESDAY. THE UKMET AND NAM FORECAST SIGNIFICANT 850 MOISTURE CONVERGENCE INTO CENTRAL AND SOUTH MO BY THAT TIME WITH DECENT UPPER DIVERGENCE. && .AVIATION... FOR THE 18Z TAFS... SFC LOW OVER THE NORTHWEST CORNER OF MISSOURI WITH A WARM FRONT INTO E CENTRAL MISSOURI AND A COLD FRONT/DRY LINE SOUTHWEST INTO SOUTHEAST KANSAS. THUNDERSDTORMS ARE FORECAST TO DEVELOP ALONG AND AHEAD OF THE DRYLINE/COLDFRONT. SEVERAL STORMS COULD BECOME SEVERE AND THEY SHOULD FORM AS DESCRETE STORMS AND EVOLVE INTO A DANDY SQUALL LINE WHICH WILL MOVE EAST NORTHEAST AT 45 KNOTS OR MORE. HAVE A 4 HOUR WINDOW OF STORMS IN THE TAFS. LATER... MOISTURE WRAPS AROUND THE BACK SIDE OF THE SURFACE LOW AND DROPS SOUTHEAST ACROSS ALL THE TAF SITES DURING THE EVENING...FIRST AT QUINCY...THEN COLUMBIA...AND FINALLY IN THE ST LOUIS AREA AFTER MIDNIGHT. OH...I HAVE LOW LEVEL WIND SHEAR IN THE ST LOUIS AREA FOR A COUPLE OF HOURS. WINDS AT 2 TO 4 THOUSAND FEET ARE 40 KNOTS OR MORE WHILE THE SURFACE WINDS ARE REMAINING BLO 10 KTS. HOT AIR BALLOONISTS....TOO MUCH WIND TODAY AND RISK FOR SEVERE STORMS...TOO MUCH GRADIENT AGAIN THROUGH TOMORROW AS WELL. PEDIGO && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 2, 2:57 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 257 PM CDT SUN APR 2 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 257 PM CDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR MOST OF EASTERN MISSOURI AND SOUTHERN ILLINOIS. A SIGNIFICANT SEVERE WEATHER OUTBREAK WILL TAKE PLACE THROUGH THIS EVENING. A COOL FRONT WILL MOVE EAST ACROSS THE AREA ACTING ON WARM MOIST AND VERY UNSTABLE AIR. SUPERCELL THUNDERSTORMS WILL DOT THE AREA. SOME OF THE STRONGER STORMS COULD PRODUCE BASEBALL SIZED HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND POSSIBLE A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STORM SYSTEM WILL FORM OVER THE CENTRAL PLAINS BY MIDWEEK BRINGING ANOTHER THREAT FOR THUNDERSTORMS WEDNESDAY THROUGH THURSDAY NIGHT. ONCE AGAIN SEVERE STORMS ARE A POSSIBILITY ON THURSDAY. KEEP ABREAST OF LATEST FORECASTS DURING THAT TIME PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL DEFINITELY BE NEEDED THROUGH MID EVENING. IF YOU HAVE NOT BEEN CALLED YET...CHECK WITH THOSE GROUPS YOU NORMALLY WORK WITH...YOU WILL LIKELY BE NEEDED. MEDIA SHOULD BE PREPARED FOR AN ESPECIALLY BUSY EVENT FROM 300 PM THROUGH 900 PM THIS EVENING. THE HIGHEST THREAT IS HAIL...BUT OTHER SEVERE WEATHER PARAMETERS ARE ALSO POSSIBLE. PEDIGO
In the hours before
Local storm report, Apr 2, 4:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 2 E MOUNT STERLING 38.47N 91.58W
04/02/2006 E0.88 INCH GASCONADE MO TRAINED SPOTTER
DIME TO NICKEL
&&
JPEDIGOLocal storm report, Apr 2, 4:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
410 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL OWENSVILLE 38.35N 91.50W
04/02/2006 E1.00 INCH GASCONADE MO LAW ENFORCEMENT
DIME TO QUARTER SIZE
&&
JPEDIGOLocal storm report, Apr 2, 4:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
412 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 NNE COLUMBIA 38.98N 92.30W
04/02/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
&&
JPEDIGOLocal storm report, Apr 2, 4:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL CUBA 38.06N 91.40W
04/02/2006 E1.75 INCH CRAWFORD MO TRAINED SPOTTER
&&
JPEDIGOLocal storm report, Apr 2, 4:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL GERALD 38.40N 91.33W
04/02/2006 E0.75 INCH FRANKLIN MO TRAINED SPOTTER
&&
JPEDIGOLocal storm report, Apr 2, 4:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 3 W GERALD 38.40N 91.39W
04/02/2006 E0.75 INCH GASCONADE MO CO-OP OBSERVER
&&
JPEDIGOThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:50 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 40 min |
| Apr 2, 3:01 PM CDT | Severe Thunderstorm Warning | LSX | Audrain | 38 min |
| Apr 2, 3:07 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 38 min |
| Apr 2, 3:15 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Monroe, Shelby | 60 min |
| Apr 2, 3:23 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 41 min |
| Apr 2, 3:26 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 49 min |
| Apr 2, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 46 min |
| Apr 2, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 66 min |
| Apr 2, 3:55 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 50 min |
| Apr 2, 3:59 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 46 min |
| Apr 2, 3:59 PM CDT | Severe Thunderstorm Warning | LSX | Warren | 46 min |
| Apr 2, 4:05 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 40 min |
| Apr 2, 4:26 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 49 min |
| Apr 2, 4:42 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 48 min |
| Apr 2, 4:44 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 33 min |
| Apr 2, 4:46 PM CDT | Tornado Warning | LSX | Iron, Madison, Saint Francois | 44 min |
| Apr 2, 4:46 PM CDT | Tornado Warning | LSX | Ralls | 37 min |
| Apr 2, 4:51 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 39 min |
| Apr 2, 4:52 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois | 38 min |
| Apr 2, 4:55 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 24 min |
| Apr 2, 4:56 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 49 min |
| Apr 2, 5:03 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 42 min |
| Apr 2, 5:17 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 29 min |
| Apr 2, 5:29 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 27 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.